# SDR COMA9630120

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 8010 · Engine Cranking
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT START - NO ROTATION WHEN START SWITCH ENGAGED.  REPAIRED CHAFED WIRE AT START RELAY.
